A new technique for rubin numbers

Doss, K. S. G. ; Kalyanasundaram, A. (1950) A new technique for rubin numbers Proceedings of the Indian Academy of Sciences, Section A, 32 (6). pp. 402-408. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/32/6/402-408/...

Related URL: http://dx.doi.org/10.1007/BF03172514


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:9847
Deposited On:02 Nov 2010 10:39
Last Modified:16 May 2016 19:35

Repository Staff Only: item control page